# SDR DL73K000674

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 43,264 hours, 36,348 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Row 3
- Component: 253003599seat, 849382406
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 3 DEF LOOSE ON MOUNTS LIKE A ROCKING CHAIR.  FOUND SEAT FRAME CRACKED.  REPLACED SEAT ASSEMBLY.
